IJPAM: Volume 81, No. 1 (2012)
IN PROJECTIVE SPACES
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]
Abstract. Let , , be a curvilinear zero-dimensional scheme such that , spans , for each -dimensional linear subspace and . Then either there is a line with or there is a conic with .
Received: July 1, 2012
AMS Subject Classification: 14N05
Key Words and Phrases: postulation of finite sets, Hilbert function
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395